# SDR DLM90961500

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON WITH HANDLE UP.  NLG INDICATOR WAS FLUSH, RECYCLED IN ACCORDANCE WITH POM BUT LIGHT STAYED ON WHEN ANOTHER RETRACTION WAS ATTEMPTED.  REPLACED NOSE STRUT SCHRADER VALVE AND O-RING.  SERVICED STRUT IN ACCORDANCE WITH MAINT MANUAL.  PERFORMED NOSE GEAR RETRACT CHECK, OPERATION NORMAL.
